# SDR HALA2019091200374

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 18,781 hours, 3,075 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 42F0026
- Part serial: NV014082
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 18,781 hours, 3,075 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS -  HYD B RSVR LO AIR PR ON ECAM. TROUBLESHOOT AND FOUND BLUE HYDRAULIC RESERVOIR RELIEF VALVE (FIN:5001JM2) INOP. WILL NONT HOLD HEAD PRESSURE. NEED TO BE REPLACED. 669735 12SEP19. REMOVED AND REPLACED BLUE PRESSURE AIR RELIEF VALVE PER 29-14-33. LEAK CK OK, OPS CK OK. OK FOR SVC. P/N OFF: 42F0026  P/N ON: 42F0029 S/N OFF: NV014082 S/N OFF: NV017405.
